Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Mirena~Unusual length of period


 soukitty614 - Thu Apr 30, 2009 1:13 am

I have had mirena for 6 months now and things have gone so far really well. My periods have been regular, even after have mirena put in. They usually last 4 days at the most, but during this month its been 7 days. Its been more along the lines of spotting, but it's never lasted this long.

I'm wondering if there is any reason for concern.....
 Debbie Miller, RN - Wed May 13, 2009 11:46 pm

User avatar Hello,
Variation such as this is perfectly normal. I would not be worried at all. Chances are it is temporary.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us